# SDR JR2R20220713141

- Difficulty date: July 13, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89304
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000406
- Aircraft time: 18,056 hours, 10,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17066909001
- Condition: Corroded
- Location: Zone 100
- Part time: 18,056 hours, 10,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR TIE AT FR89 BETWEEN STR27R AND STR28R CORRODED
